Title: CR-submanifolds of complex hyperbolic spaces satisfying a basic equality
Authors: Chen, BY ×
Vrancken, Luc #
Issue Date: 1999
Publisher: Weizmann Science Press of Israel
Series Title: Israel Journal of Mathematics vol:110 pages:341-358
ISSN: 0021-2172
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science